Skip to content

The Coverage Problem in a Wireless Sensor Network

Huang, C., & Tseng, Y. (2005). The Coverage Problem in a Wireless Sensor Network. Mobile Networks and Applications, 10(4), 519-528.

Type
Journal article
Intellectual base
Primary research
Year
2005
Volume
10
Issue
4
Pages
519-528
DOI
10.1007/s11036-005-1564-y
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/s11036-005-1564-y
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:358b01041e8c · see in the full table